MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erythema (1840)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Prolonged pie on face following morpheus8 treatment.
 
Additional Manufacturer Narrative
A female patient complained to inmode about a prolonged pie reaction on her face following three morpheus8 treatments in the first quarter of 2022.At this point inmode is performing attempts to contact the treatment provider, but to no avail.Based on the limited information provided by the patient herself, it appears that the healing was delayed by patient's individual predisposition and by multiple aggressive procedures post morpheus8 treatments (such as multiple ipl sessions) which interfered with the regular healing process and contributed to the inflammation and the observed pie.Although improvement is seen in patient's condition relative to earlier photos, the case is reported due to the longevity of the reaction.Should additional information be received from the provider affecting the investigation conclusions, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A female patient complained to inmode about a prolonged pie reaction on her face following three morpheus8 treatments in the first quarter of 2022.At this point inmode is performing attempts to contact the treatment provider, but to no avail.Based on the limited information provided by the patient herself, it appears that the healing was delayed by patient's individual predisposition and by multiple aggressive procedures post morpheus8 treatments (such as multiple ipl sessions) which interfered with the regular healing process and contributed to the inflammation and the observed pie.Although improvement is seen in patient's condition relative to earlier photos, the case is reported due to the longevity of the reaction.Should additional information be received from the provider affecting the investigation conclusions, a follow-up report will be submitted.19-nov-2024: follow-up report is submitted with investigation conclusions.Inmode managed to contact the treatment provider.However, the treatment charts sent to inmode are lacking necessary information and did not shed any additional light on the root cause of the incident.The investigation conclusion remains the same: multiple ipls applied too early while the skin was still in the healing phase interfered with the normal healing process, prolonged the inflammation and led to the angiogenesis.
 
Event or Problem Description
Prolonged pie on face following morpheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20329762
Report Number3010511300-2024-00604
Device Sequence Number20802854
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Inspection,Patient Monitoring,Notification
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite